# SDR DALA2023081506633

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 7,462 hours, 3,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AD RELATED INSPECTION WC 5352-01038-01A. FOUND CRACK ON LONGERON (P/N 53-1111-502) RT, STARTING 16" FROM FWD EDGE RUNNING AFT FOR APPROX. 16". REMOVED LONGERON WIP 234225. REPLACED RH LONGERON IAW AMDS WORKCARD 5352-01038-07B. (LP# 2908918)
